# SDR USAAD98211

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT SERVICE DOOR EXIT IDENTIFIER LIGHT STAYED ON.  MAINTENANCE REPLACED THE AFT SERVICE DOOR EXIT IDENTIFIER LIGHT ASSEMBLY AND BATTERY.  (M)
